Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on $ H$-spaces and Postnikov systems of spheres


Author: Donald W. Kahn
Journal: Proc. Amer. Math. Soc. 15 (1964), 300-307
MSC: Primary 55.40
MathSciNet review: 0160214
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. (2) 72 (1960), 20-104. MR 0141119 (25:4530)
  • [2] D. M. Kan and G. Whitehead, On the realizability of singular cohomology groups, Proc. Amer. Math. Soc. 12 (1961), 24-25. MR 0123319 (23:A647)
  • [3] D. W. Kahn, Induced maps for Postnikov systems, Trans. Amer. Math. Soc. 107 (1963), 432-450. MR 0150777 (27:764)
  • [4] J. P. Meyer, Whitehead products and Postnikov systems, Amer. J. Math. 82 (1960), 271-280. MR 0149477 (26:6965)
  • [5] J.-P. Serre, Homologie singulière des espaces fibrés, Ann. of Math. (2) 54 (1951), 425-505. MR 0045386 (13:574g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0160214-3
PII: S 0002-9939(1964)0160214-3
Article copyright: © Copyright 1964 American Mathematical Society